Epilepsy Foundation

Welcome Everyone

Latest Activity

m51ngc5195 shared Adamsmom's discussion on Facebook
Oct 17, 2013
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"god = divine = eternal"
Aug 8, 2013
m51ngc5195 commented on Shannon Newcomb's blog post Alcohol and Epilepsy
"Most persons with epilepsy have a negative reaction to alcohol, at least some of the time.  Using alcohol as an "anti-depressant" is both dangerous and could indicate a mood disorder. I've had epilepsy for 38 years and,…"
Jul 26, 2013
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"honest - testament - tribute"
Jul 19, 2013
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"triumph = happiness = success"
May 8, 2013
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"eternity = youth = heaven"
Feb 11, 2013
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"night = twilight = time"
Dec 14, 2012
m51ngc5195 replied to Adamsmom's discussion Word Train - Responses begin with the last letter of the previous word!
"tennis = slam = match"
Nov 28, 2012

Profile Information

Comment Wall (17 comments)

You need to be a member of Epilepsy Foundation to add comments!

Join Epilepsy Foundation

At 2:06pm on February 11, 2010, Harriett R. McGuire said…
Thank you so much, Gary. We do have a Goodwill Industries here, and someone had made that recommendation. Upon hearing from you, I will contact them today. Thank you for your concern and input.
At 1:15pm on October 12, 2009, Mary Rose said…
Hi Gary,
Wondering how you are doing with your meds. I'm on week 3 of lamictal, due to go off phenobarb if all goes well.
At 3:55pm on September 2, 2009, medulla oh my godda said…
Hello,
I am so glad that you are able to make such excellent posts on the universal health care debate discussion. I look forward to the insight you give- even though I don't post much on there anymore.
Medulla
At 10:47am on August 21, 2009, Marie said…
Hi Gary Thanks for reply. Right now am on 300mg dilantin / 300 mg (to be decreaed) lamotrigine (increasing to 400/day). Questions about your transition are did your veins seem to "bulge" a bit more as the rate of lamotrigine increased/ Did you become more shaky/ I have had sort of an "ache" in my left side under my arm, and how long did the dr. keep you on the full dose of both meds? I will be on both for a month before the decrease and I don' think this is right. Thank you so much for your reply!
At 8:01pm on August 20, 2009, Marie said…
Hi Gary - I see you were or are going thru the switch to lamotrigine, paired with dilantin to get you to the right lamotrigine level, which is what I am going thru right now. I was wondering if you would mind if I asked you a few questions about the switch and how you handle researching all the side effects of these meds while taking them. It seems like there is a lot to be concerned about. Sharing experiences about this definitely helps. Thanks
At 10:41am on August 20, 2009, Adamsmom said…
Hi Gary! As a mom with a son with "E", I want to thank you for sharing your experiences, giving links for information and just being there for support! It truly means a lot! Thank you!

Donna
At 6:48pm on August 3, 2009, Marie said…
Thank you Gary. The neurologists switch patients on these drugs and don;t discuss side effects or what to expect. I know we all have to be advocates, but it would be nice if they talked you thru it a bit more. What scares me is someone is going to call their doctor up for help and sort of get brushed off when they really need someone to talk to. I would be happy to talk to anyone going thru a hard time. Thanks for all your info!
At 9:53am on August 3, 2009, Marie said…
Hey Gary. Thanks for comment back. I think the problem was I was going thru it and I didn't expect it. It took me by surprise and I am so glad there were people here to talk to. It is great to hear of things working out for you, Bye now
At 10:28am on July 17, 2009, Tarrochka said…
No problem! "whew!" Glad to hear that. Thank you for your advice :)
At 6:37pm on July 6, 2009, Philip J. Kurle MD said…
Thanks Gary,
Apparently I missed noticing when you originally replied to my membership. Looking at your postings, you seem very knowledgeable and well connected. All the best.
Phil
 
 
 

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

September 2014
SMTWTFS
123456
78910111213
14151617181920
21222324252627
282930
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service